| Catalog Number |
8065752885 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that an ophthalmic irrigation/aspiration handpiece had no suction with use during cataract surgery.The surgery was completed on the same day with another product.There was no patient harm reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
One opened irrigation/aspiration handpiece was received for the report of no suction.The returned sample was visually inspected and found to be conforming.Functional testing for flow check for occlusion and leak testing was performed and deemed conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned sample was found to be visually and functionally conforming, therefore no suction as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.No action was taken as the handpiece was manufactured to specification.All i/a handpieces are 100% visually inspected prior to being released from the manufacturing facility.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).